The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Global Asymptotic Stability of a Type of Nonlinear Differential Equation
Pages: 1-8
Year: Issue:  S3
Journal: Transactions of Beijing Institute of Technology

Keyword:  differential equationlimit cycleasymptotic stability .;
Abstract: Generalized lienard system of the formdx/dy=h(y)-F(x) ,dy/dt=-g(x)is discussed applying the method of qualitative theory . Six criteria , three for the nonexistence of limit cycles , the others for the global asymptotic stability of the zero solution , are given .
Related Articles
No related articles found